# SDR UPS06446367

- Difficulty date: February 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS240 FRAME CRACKED AT S11L CUTOUT.  CRACK LENGTH 0.75".  M/D BS240 S11L FRAME REPAIRED AS PER RS R53-12-35440 AND UPS EO B747-5310-23825-A AFTER CRACK FREE CONFIRMED BY NDT INSPECTION PER NTM PT6 51-00-00 FIG4.
